# SDR SWAA052086

- Difficulty date: July 18, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 67,193 hours, 65,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545409
- Condition: Cracked
- Location: Lh Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE BEADED WEB CRACKED AT BS 665, LBL 40.  REPAIRED WEB PER SRM.
